2018
1. S.G.Glebov, O.M.Kiselev, N. Tarkhanov, Nonlinear equations with small parameters, v. 2, Series in Nonlinear Analysis and Applications, 23, Waves and boundary problems, De Gruyter, Berlin, New-York, 2018 (to appear) , 402 pp.

   2017
2. S.G. Glebov, O.M.Kiselev, N.Tarkhanov, Nonlinear equations with small parameter, v. 1, Series in Nonlinear Analysis and Applications, 23, Oscillations and resonances, De Gruyter, Berlin, New-York, 2017 , 337 pp.  zmath
3. О. М. Киселев, В. Ю. Новокшенов, “Авторезонанс в модели генератора терагерцевых волн”, Тр. ИММ УрО РАН, 23, № 2, 2017, 117–132  mathnet  crossref  elib

   2016
4. Oleg Mikhailovich Kiselev, “Capture of a Particle into Resonance”, Handbook of Applications of Chaos Theory, eds. Christos H. Skiadas, Charilaos Skiadas, CRC press, 2016, 155-159 https://www.crcpress.com/Handbook-of-Applications-of-Chaos-Theory/Skiadas-Skiadas/p/book/9781466590434  zmath
5. O. M. Kiselev, Asymptotic behaviour of measure for captured trajectories into parametric autoresonance, 2016 (Published online) , 13 pp., arXiv: arXiv:1612.08426

   2015
6. О. М. Киселев, “Асимптотика авторезонансного солитона”, Тр. ИММ УрО РАН, 21, № 1, 2015, 128–136  mathnet  mathscinet  elib; O. M. Kiselev, “Asymptotics of an autoresonance soliton”, Proc. Steklov Inst. Math. (Suppl.), 293, suppl. 1 (2016), 75–84  crossref  mathscinet  isi  scopus
7. Oleg Kiselev, Uniform asymptotic behaviour of Jacobi-$\sn$ near a singular point. The Lost formula from handbooks for elliptic functions, 2015 , arXiv: 1510.06602

   2014
8. А. Викт. Антонюк, О. М. Киселев, Н. Н. Тарханов, “Асимптотики решений задачи Дирихле для уравнения теплопроводности в характеристической точке.”, Украинский математический журнал, 66:10 (2014), 1299-1317; A. Vict. Antoniouk, O. M. Kiselev, N. N. Tarkhanov, “Asymptotic Solutions of the Dirichlet Problem for the Heat Equation at a Characteristic Point”, Ukrainian Mathematical Journal, 66:10 (2015), 1455-1474  crossref  isi  scopus
9. O. Kiselev, N. Tarkhanov, “The capture of a particle into resonance at potential hole with dissipative perturbation.”, Chaos, Solitons & Fractals, 58 (2014), 27-59  crossref  mathscinet  isi
10. O. Kiselev, N. Tarkhanov, “Scattering of trajectories at a separatrix under autoresonance.”, J. Math. Phys., 55:6 (2014), 063502  crossref  mathscinet  zmath  isi

   2013
11. O. M. Kiselev, Autoresonant soliton and decay pumping, 2013 , arXiv: arXiv:1301.6885
12. O. M. Kiselev, Threshold values of autoresonant pumping, 2013 , arXiv: 1303.4691

   2012
13. О. М. Киселев, “Осцилляции около сепаратрисы в уравнении Дюффинга”, Тр. ИММ УрО РАН, 18, № 2, 2012, 141–153  mathnet (цит.: 3)  elib; O. M. Kiselev, “Oscillations near a separatrix in the Duffing equation”, Proc. Inst. Math. Mech., 281, suppl. 1 (2013), 82–94  crossref  isi (cited: 1)  scopus
14. A. Antoniouk, O. Kiselev, V. A. Stepanenko, and N. Tarkhanov, Asymptotic Solutions of the Dirichlet Problem for the Heat Equation at a Characteristic Point, Institut fur Mathematik Universitat Potsdam, October 10, 2012., Potsdam, 2012
15. О. М. Киселев, Зоопарк чудовищ или знакомство со специальными функциями, БашГУ, Уфа, 2012 , 104 с.

   2011
16. S. Glebov, O. Kiselev, N. Tarkhanov, “Forced nonlinear resonance in a system of coupled oscillators”, Chaos, 21:2 (2011), 023109 , 7 pp.  crossref  mathscinet  zmath  isi  scopus
17. Oleg Kiselev, and Nikolai Tarkhanov, Scattering of autoresonance trajectories upon a separatrix, Institut fur Mathematik Universitat Potsdam, Potsdam, 2011

   2010
18. Sergei Glebov, Oleg Kiselev, and Nikolai Tarkhanov, “Autoresonance in a dissipative sytem”, J. Phys. A: Math. Theor., 43 (2010), 215203 http://dx.doi.org/10.1088/1751-8113/43/21/215203  crossref  mathscinet (cited: 1)  zmath  isi
19. Sergei Glebov, Oleg Kiselev, and Nikolai Tarkhanov, “Weakly Nonlinear Dispersive Waves under Parametric Resonance Perturbation.”, Studies in Applied Mathematics,, 124:1 (2010), 19-37 10.1111/j.1467-9590.2009.00460.x  crossref  mathscinet (cited: 3)  zmath  isi (cited: 3)
20. O. Kiselev, I. Shestakov, “Asymptotics of solutions to the Laplace–Beltrami equation on a rotation surface with a cusp.”, Journal of Mathematical Analysis and Applications, 362:2 (2010), 393-400 http://dx.doi.org/10.1016/j.jmaa.2009.08.039  crossref  mathscinet (cited: 1)  zmath  isi (cited: 1)

   2009
21. Sergei Glebov, Oleg Kiselev, Nikolai Tarkhanov, Autoresonance in a Dissipative System., 2009 , arXiv: 0912.0133
22. O. M. Kiselev, Oscillations near separatrix for perturbed Duffing equation., 2009 , arXiv: 0903.4523
23. Oleg Kiselev, Sergei Glebov, Autoresonant germ in dissipative system., 2009 , arXiv: 0902.4595

   2007
24. С. Г. Глебов, О. М. Киселев, В. А. Лазарев, “Порог авторезонанса в системе слабо связанных осцилляторов”, Тр. ИММ УрО РАН, 13, № 2, 2007, 43–54  mathnet (цит.: 1)  elib; S. G. Glebov, O. M. Kiselev, V. A. Lazarev, “The autoresonance threshold in a system of weakly coupled oscillators”, Proc. Inst. Math. Mech., 259, suppl. 2 (2007), S111–S123  crossref  scopus (cited: 2)
25. S. G. Glebov, O. M. Kiselev, V. A. Lazarev, The autoresonance threshold into a system of weakly coupled oscillators., 2007 , arXiv: 0707.2311

   2006
26. С. Г. Глебов, О. М. Киселев, “Резонансное возбуждение волн в уравнении КдФ.”, Сборник материалов научного семинара степендиатов программы “Михаил Ломоносов” 2005/06. DAAD - Мин. Науки и Образования-Германская служба научных обменов. Москва, 24-25 апреля 2006 г., с.38-41., 2006, 38-41
27. N. K. Gorbatova, O. M. Kiselev, S. G. Glebov., “Resonant excitation of nonlinear waves.”, AIP Conference Proceedings, 834, AIP, 2006, 196-205  isi (cited: 2)
28. О. М. Киселев, Лекции по теории нелинейных колебаний, Башгосуниверситет, Уфа, 2006 , 136 с.

   2005
29. N. K. Gorbatova, O. M. Kiselev, S. G. Glebov., Finite amplitude waves under a small resonant driving force, 2005 , arXiv: nlin.PS/0512049
30. O. M. Kiselev, S. G Glebov, The capture into parametric autoresonance, 2005 , arXiv: math-ph # 0511017
31. S. G. Glebov and O. M. Kiselev, The forced KdV equation and passage through the resonance Preprint 2005/21, ISSN 1437-739X, Institut fur Mathematik, Uni Potsdam,, Potsdam,, 2005
32. S. G. Glebov, O. M. Kiselev., “The slowly passage through the resonances and wave packets with the different carriers.”, Dynamics of Partial Differential Equations, 2:3 (2005), 261  crossref  mathscinet (cited: 1)  zmath  isi (cited: 1)
33. S. G. Glebov, O. M. Kiselev, “The stimulated scattering of solitons on a resonance.”, Journal of Nonlinear Mathematical Physics, 12:3 (2005), 330-341  crossref  mathscinet (cited: 3)  zmath  isi (cited: 6)
34. S. G. Glebov, O. M. Kiselev, V. A. Lazarev, “Slow passage through resonance for a weakly nonlinear dispersive wave.”, SIAM Journal of Applied Mathematics, 65:6 (2005), 2158-2177  crossref  mathscinet (cited: 6)  zmath  isi (cited: 6)

   2004
35. О. М. Киселев, “Асимптотика решений многомерных интегрируемых уравнений и их возмущений”, Уравнения математической физики, СМФН, 11, МАИ, М., 2004, 3–149 , 150 с.  mathnet  mathscinet (цит.: 3)  zmath; O. M. Kiselev, “Asymptotics of solutions of higher-dimensional integrable equations and their perturbations”, Journal of Mathematical Sciences, 138:6 (2006), 6067–6230  crossref  mathscinet  zmath  elib (cited: 4)  scopus (cited: 7)
36. S. G. Glebov, O. M. Kiselev, V. A. Lazarev, Resonant pumping in nonlinear Klein-Gordon equation and solitary packets of waves, 2004 , arXiv: math-ph # 0410041
37. O. M. Kiselev, S. G. Glebov., Scattering of solitons on resonance. Asymptotics and numeric simulations., 2004 , arXiv: nlin.PS # 0410024
38. O. M. Kiselev, S. G. Glebov, Scattering of solitons on resonance., 2004 , arXiv: math-ph # 0403038

   2003
39. С. Г. Глебов, О. М. Киселев, В. А. Лазарев, “Рождение солитонов при прохождении через локальный резонанс”, Асимптотические разложения. Теория приближений. Топология, Сборник статей, Тр. ИММ УрО РАН, 9, № 1, 2003, 64–70  mathnet (цит.: 7)  mathscinet (цит.: 4)  zmath  elib; S. G. Glebov, O. M. Kiselev, V. A. Lazarev, “Birth of solitons during passage through local resonance”, Proc. Inst. Math. Mech., 2003no. , suppl. 1, S84–S90  mathscinet  zmath
40. О. М. Киселев, “Многомерные нелинейные интегрируемые уравнения: асимптотики решений и возмущения.”, Асимптотические методы функционального анализа,, Современная математика и ее приложения., 5, Академия наук Грузии, Институт кибернетики, Тбилиси,, 2003, 109-134
41. S. G. Glebov, V. A. Lazarev, O. M. Kiselev., “Generation of solitary packets of waves by resonance.”, Proceedings of International seminar “Day on Diffraction-2003”,, St.Petersburg Dept. Steklov' Math. Inst., SPb, 2003, 46-51
42. O. M. Kiselev, S. G. Glebov, “An asymptotic solution slowly crossing the separatrix near a saddle-center bifurcation point”, Nonlinearity, 16 (2003), 327-362  crossref  mathscinet (cited: 3)  zmath  isi (cited: 12)

   2002
43. R. R. Gadyl'shin, O. M. Kiselev, “Perturbation of soliton for Davey–Stewartson II equation”, Матем. физ., анал., геом., 9:2 (2002), 272–280  mathnet  mathscinet  zmath
44. O. M. Kiselev, S. G. Glebov, “Asymptotic description of separatrix crossing near a saddle-center point.”, Progress in nonlinear science. Proceedings of International conference dedicated to the 100th anniversary of A.A. Andronov., Mathematical problem of nonlinear dynamics,, 1, Nizhny Novgorod, 2002, 269-274
45. S. G. Glebov, O. M. Kiselev, “Applicability of the WKB method in the perturbation problem for the equation of Principal resonance.”, Russian J. of Math. Phys., 9:1 (2002), 60-83

   2001
46. O. M. Kiselev, “Hard Loss of Stability in Painleve-2 Equation.”, Journal of Nonlinear Mathematical Physics, 8:1 (2001), 65-95  crossref  mathscinet (cited: 4)  zmath  isi (cited: 7)
47. O. M. Kiselev, S. G. Glebov.., Asymptotic decsription of nonlinear resonance, 2001 , arXiv: math.DS # 0105011
48. O. M. Киселев, Многомерные нелинейные интегрируемые уравнения: асимптотики решений и возмущения., Дисс. докт. физ.-матем. наук, ИМВЦ УНЦ РАН, Уфа, 2001

   2000
49. О. М. Киселев, “Возмущение уединенной волны нелинейного уравнения Клейна–Гордона”, Сиб. матем. журн., 41:2 (2000), 345–358  mathnet (цит.: 7)  mathscinet (цит.: 4)  zmath; O. M. Kiselev, “Perturbation of a solitary wave of the nonlinear Klein–Gordon equation”, Siberian Math. J., 41:2 (2000), 281–293  crossref  mathscinet  zmath  isi (cited: 3)  scopus (cited: 3)
50. O. M. Kiselev, “Dromion Perturbation for the Davey-Stewartson-1 Equations.”, Journal of Nonlinear Mathematical Physics, 7:4 (2000,), 411-422  crossref  mathscinet (cited: 1)  zmath  isi (cited: 4)
51. С. Г. Глебов, О. М. Киселев, “Асимптотика жесткого режима возбуждения собственных колебаний. I.”, Комплексный анализ, дифференциальные уравнения и смежные вопросы. Дифференциальные уравнения. Часть I., Уфа, 2000, 49-52
52. О. М. Киселев, С. Г. Глебов, “Асимптотика жесткого режима возбуждения собственных колебаний. II”, Комплексный анализ, дифференциальные уравнения и смежные вопросы. Дифференциальные уравнения. Часть I., Уфа, 2000, 95-97
53. O. M. Kiselev, Asymptotic behaviour of a solution for Kadomtsev-Petviashvili-2 equation., 2000 , arXiv: math-ph # 0003014.

   1999
54. О. М. Киселев, “Асимптотика решения двумерной системы Дирака с быстро осциллирующими коэффициентами”, Матем. сб., 190:2 (1999), 71–92  mathnet (цит.: 1)  crossref  mathscinet (цит.: 2)  zmath; O. M. Kiselev, “Asymptotic behaviour of the solution of the two-dimensional Dirac system with rapidly oscillating coefficients”, Sb. Math., 190:2 (1999), 233–254  crossref  mathscinet  zmath  isi  scopus
55. Р. Р. Гадыльшин, О. М. Киселев, “Структурная неустойчивость солитона уравнения Деви–Стюартсона II”, ТМФ, 118:3 (1999), 354–361  mathnet (цит.: 7)  crossref  mathscinet (цит.: 3)  zmath; R. R. Gadyl'shin, O. M. Kiselev, “Structural instability of a soliton for the Davey–Stewartson II equation”, Theoret. and Math. Phys., 118:3 (1999), 278–284  crossref  mathscinet  zmath  isi  scopus
56. O. M. Kiselev, Asymptotics of soliton solution for the perturbed Davey-Stewartson-I equations, 1999 , arXiv: math-ph # 9909028
57. O. M. Kiselev, Asymptotic approach for the rigid condition of appearance of the oscillations in the solution of the Painleve-2 equation., 1999 , arXiv: solv-int # 9902007
58. O. M. Kiselev, B. I. Suleimanov., The solution of the Painleve equations as special functions of catastrophes, defined by a rejection in these equations of terms with derivative, solv-int # 9902004., 1999

   1998
59. О. М. Киселев, “Базисные функции, связанные с двумерной системой Дирака”, Функц. анализ и его прил., 32:1 (1998), 72–76  mathnet (цит.: 3)  crossref  mathscinet (цит.: 3)  zmath; O. M. Kiselev, “Basic Functions Associated with a Two-Dimensional Dirac System”, Funct. Anal. Appl., 32:1 (1998), 56–59  crossref  mathscinet  zmath  isi (cited: 2)  elib (cited: 4)  scopus (cited: 4)
60. О. М. Киселев, “Асимптотическое решение задачи Коши для уравнения Деви–Стюартсона-I”, ТМФ, 114:1 (1998), 104–114  mathnet (цит.: 3)  crossref  mathscinet (цит.: 3)  zmath; O. M. Kiselev, “An asymptotic solution of the Cauchy problem for the Davey–Stewartson-I equation”, Theoret. and Math. Phys., 114:1 (1998), 81–89  crossref  mathscinet  zmath  isi  elib  scopus
61. R. R. Gadyl'shin, O. M. Kiselev, Asymptotics of perturbed soliton solution for the Davey-Stewartson II equation., 1998 , arXiv: solv-int # 9801014
62. O. M. Kiselev, “Perturbation theory for the Dirac equation in the two-dimensional space.”, Journal of Math. Phys., 39:4 (1998), 2333-2345  crossref  zmath  isi (cited: 2)
63. R. R. Gadyl'shin, O. M. Kiselev, On lump instability of the Davey-Stewartson II equation., 1998 , arXiv: solv-int # 9804001

   1997
64. О. М. Киселев, “Асимптотика решения системы уравнений Деви–Стюартсона II в бессолитонном случае”, Дифференц. уравнения, 33:6 (1997), 812–819  mathnet (цит.: 4)  mathscinet (цит.: 2); O. M. Kiselev, “Asymptotic behavior of the solution of a system of Davey–Stewartson II equations in the soliton-free case”, Differ. Equ., 33:6 (1997), 815–823  mathscinet
65. O. M. Kiselev, “The interaction of a kink with a breather of small amplitude in the phi^4-model.”, Russian Journ. of Math.Phys., 5:1 (1997), 29-46  zmath

   1996
66. Р. Р. Гадыльшин, О. М. Киселев, “О бессолитонной структуре данных рассеяния при возмущении двумерного солитона уравнения Деви–Cтюартсона II”, ТМФ, 106:2 (1996), 200–208  mathnet (цит.: 10)  crossref  mathscinet (цит.: 2)  zmath; R. R. Gadyl'shin, O. M. Kiselev, “On nonsolution structure of scattering data under perturbation of two-dimensional soliton for Davey–Stewartson equation II”, Theoret. and Math. Phys., 106:2 (1996), 167–173  crossref  mathscinet  zmath  isi (cited: 4)  scopus (cited: 6)
67. О.М. Киселев., “Метод Фурье для линеаризованного уравнения Деви-Стюартсона I.”, Комплексный анализ, дифференциальные уравнения, численные методы и приложения. III. Дифференциальные уравнения., ИМВЦ, 1996, 93-97 http://arxiv.org/abs/solv-int/9701014
68. О. М. Киселев., “Базисные функции, связанные с двумерной системой Дирака.”, (Международная конференция “Дифференциальные уравнения и смежные вопросы”, посвященная 95-летию со дня рождения И. Г. Петровского: совместные заседания семинара имени И. Г. Петровского и Московского математического общества; восемнадцатая сессия, 25–29 апреля 1996 года), Успехи матем. наук, 51, № 5, 1996, 230

   1995
69. О. М. Киселев, “Асимптотика многомерного интеграла Коши с быстро осциллирующей экспонентой”, Матем. заметки, 58:2 (1995), 231–242  mathnet (цит.: 2)  mathscinet (цит.: 2)  zmath; O. M. Kiselev, “Asymptotics of a multiple Cauchy integral with rapidly oscillating exponential”, Math. Notes, 58:2 (1995), 833–840  crossref  mathscinet  zmath  isi
70. О. М. Киселев, “Асимптотика решения задачи Коши для полулинейной гиперболической системы с сильной дисперсией.”, Асимптотики и симметрии в нелинейных динамических системах, ИМВЦ, Уфа, 1995, 52-70

   1994
71. О. М. Киселев, “Решение задачи Гурса для системы Максвелла–Блоха”, ТМФ, 98:1 (1994), 29–37  mathnet (цит.: 2)  mathscinet (цит.: 4)  zmath; O. M. Kiselev, “Solution of Goursat problem for Maxwell–Bloch equations”, Theoret. and Math. Phys., 98:1 (1994), 20–26  crossref  mathscinet  zmath  isi (cited: 2)  scopus (cited: 4)
72. О. М. Киселев, “Формальное решение задачи Гурса для уравнения синус-Гордон.”, Интегрируемость в динамических системах., ИМВЦ, Уфа, 1994, 17-26

   1992
73. О. М. Киселев, “Асимптотика кинка возмущенного уравнения sine-Gordon”, ТМФ, 93:1 (1992), 39–48  mathnet (цит.: 4)  mathscinet (цит.: 2)  zmath; O. M. Kiselev, “Kink asymptotics of the perturbed sine-Gordon equation”, Theoret. and Math. Phys., 93:1 (1992), 1106–1111  crossref  mathscinet  zmath  isi (cited: 1)  scopus (cited: 2)
74. О. М. Киселев, “Об асимптотике кратного интеграла типа Фурье”, Асимптотические методы решений дифференциальных уравнений, ИМВЦ, Уфа, 1992, 61-73
75. О. М. Киселев, Асимптотика решения задачи Коши для полулинейных гиперболических уравнений, Дисс. канд. физ.-матем. наук, ИМВЦ УНЦ РАН, Уфа, 1992
76. З. Н. Валидова, О. М. Киселев, “Об интегралах, получаемых из сингулярного интеграла Гильберта заменой переменных”, Изв. вузов. Матем., 1992, № 9, 16–24  mathnet  mathscinet  zmath; Z. N. Validova, O. M. Kiselev, “Integrals obtained from a singular Hilbert integral by a change of variables”, Russian Math. (Iz. VUZ), 36:9 (1992), 13–21  mathscinet  zmath

   1990
77. О. М. Киселев“.Формальная асимптотика солитонного решения возмущенного уравнения Sine-Gordon.”, Асимптотические решения задач математической физики, ИМВЦ, Уфа, 1990, 50-62

   1989
78. О. М. Киселев, “Асимптотика решения задачи Коши для редуцированной системы Максвелла-Блоха.”, Асимптотические методы решений задач математической физики, БашФАН, Уфа, 1989, 70-81

   1987
79. О. М. Киселев, “Асимптотика решения задачи Коши для возмущенного уравнения Клейна-Фока-Гордона.”, Записки Научн. Семин. ЛОМИ, 165 (1987) , 115-121 с.  mathnet

   1984
80. И. Г. Гажеев, О. М. Киселев, “К задаче о безотрывном обтекании замкнутой цилиндрической оболочки”, Изв. вузов. Матем., 1984, № 10, 25–33  mathnet  mathscinet  zmath; I. G. Gazheev, O. M. Kiselëv, “On the problem of continuous flow around a closed cylindrical shell”, Soviet Math. (Iz. VUZ), 28:10 (1984), 32–41  mathscinet  zmath